Some properties of trigonometric series whose terms have random signs

R. Salem A. Zygmund

TBD mathscidoc:1701.331088

Acta Mathematica, 91, (1), 245-301, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 170 downloads ] [ 0 comments ]
@inproceedings{r.1954some,
  title={Some properties of trigonometric series whose terms have random signs},
  author={R. Salem, and A. Zygmund},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140354159797},
  booktitle={Acta Mathematica},
  volume={91},
  number={1},
  pages={245-301},
  year={1954},
}
R. Salem, and A. Zygmund. Some properties of trigonometric series whose terms have random signs. 1954. Vol. 91. In Acta Mathematica. pp.245-301. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203140354159797.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved